# SDR DALA2025050103353

- Difficulty date: April 29, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,385 hours, 31,740 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: AIRCRAFT EXTERIOR EXPOSED TO FIRE FIGHTING FOAM. C/A: AIRCRAFT EXTERIOR CLEANED IAW PROCESS STANDARD 900-1-2-1 NO 4. (LP: 7081240)
